# SDR TWAA9907801

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT APPEARED TO BE STRAIGHTENED OR PRESSED OUT AT STA 1213, BETWEEN STRINGER 35L AND 36L.  ORIGINAL DENT 6 IN BY 3 IN BY .187 DEEP.  REPAIRED PER SRM 53-00-01, FIG 201.  FOUND DURING OP 16 MAINT CHECK.
